About Me

My photo

I have completed bits of my EM training from India. Currently I am boarded with credentials from Christian Medical College, Vellore and also from the prestigious Royal College of Emergency Medicine, UK.  I am currently working in London as an A&E doctor, trying to appreciate the differences in the practise and culture of Emergency Medicine across different healthcare systems. I have always been an avid FOAMed supporter because FOAMed played an indispensable role during the days of my initial training. Through this blog, I aspire to disseminate knowledge and stay up to date with the EM literature. 

Monday, June 22, 2015

Organophosphorus Toxidrome

This is quick a one - summary of Organophosporus compounds toxicity.



Check out the podcast + show notes.

Lakshay




2 comments:

  1. Amazing podcast agin Dr. Lakshay. Sums up everything neatly. Could you shed some light on atropine challenge test that many studies suggest?

    ReplyDelete
    Replies
    1. Thanks for listening to the podcast Shoeb
      And extremely Sorry for such a late reply.

      An ampoule of Atropine may be given IV when you have a suspicion of OPC toxicity. An increase in heart rate by more than 20-25 beats/min with atropine suggests that the patient does not have significant poisoning.

      Delete